# SDR 9509051141

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'T' CHECK, FOUND CORROSION ON THE FORWARD CARGO FLOOR FRAME FS 979 AT LBL 29.  REPAIRED PER EA 11-98545.
